# SDR ALG2003F00018

- Difficulty date: December 3, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- Engine: Allsn 250C30P
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Corroded
- Location: Eng Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, CORROSION IN EVERY SEAM, INTAKE SHELF MOUNTING FLANGE AND INSIDE FORMED SCOOP.
